MAUDE Adverse Event Report: YOUNG DENTAL MANUFACTURING 1, LLC YOUNG CLEARDEFENSE 8ML; VARNISH

YOUNG DENTAL MANUFACTURING 1, LLC YOUNG CLEARDEFENSE 8ML; VARNISH
Catalog Number 296906
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 11/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Young dental has not received any other complaints or notifications of an allergic reaction for this product.
 
Event or Problem Description
Patient had swelling under the left eye and cheek 30 minutes after being treated with clear defense product in upper left quadrant of mouth of one.05ml drop across three maxillary teeth for treating "hypersensitiivty." 4% articaine 1:100,000 epi lower left quadrant also used at dental visit.Patient went to urgent care and was diagnosed with an allergic reaction and was successfully treated with benadryl.

Brand Name
YOUNG CLEARDEFENSE 8ML
Common Device Name
VARNISH
Manufacturer (Section D)
YOUNG DENTAL MANUFACTURING 1, LLC
13705 shoreline ct. e
earth city MO 63045
Manufacturer (Section G)
YOUNG DENTAL MANUFACTURING 1, LLC
13705 shoreline ct. e
earth city MO 63045
Manufacturer Contact
jose espino
13705 shoreline ct. e
earth city, MO 63045
3143440010
MDR Report Key23974321
Report Number1941138-2025-00001
Device Sequence Number21508942
Product Code PHR
UDI-Device Identifier00302730003307
UDI-Public00302730003307
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/21/2026
Device Catalogue Number296906
Device Lot Number276085
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age15 YR
Patient SexFemale